# SDR 95UAL900336

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION PANEL PROPERLY CONFIGURED ON TAKEOFF.  AFTER TAKEOFF, AUTO FAIL LIGHT ON.  WENT TO STANDBY AND NOTHING HAPPENED.  WENT TO MANUAL AC-DC AND NOTHING HAPPENED.  DIVERTED TO IAD.
